Surveys in Mathematics and its Applications

ISSN 1842-6298 (electronic), 1843-7265 (print)
Volume 14 (2019), 49 -- 60

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


B. Venkateswarlu, P. Thirupathi Reddy and N. Rani

Abstract. In this paper we introduce and study a new subclass of meromorphically uniformly convex functions with positive coefficients defined by a differential operator and obtain coefficient estimates, growth and distortion theorem, radius of convexity, integral transforms, convex linear combinations, convolution properties and δ-neighborhoods for the class σ p (α).

2010 Mathematics Subject Classification: 30C45.
Keywords: uniformly convex; uniformly starlike; coefficient estimates.

Full text


  1. O. P. Ahuja, G. Murugusundaramoorthy, N. Magesh, Integral means for uniformly convex and starlike functions associated with generalized hypergeometric functions, J. Inequal. Pure Appl. Math. 8(4) (2007), 118 -127. Zbl 1135.30008. MR2366272(2008m:30009).

  2. M. K. Aouf, N. Magesh, S. Murthy, J. Jothibasu, On certain subclasses of meromorphic functions with positive coefficients, Stud. Univ. Babes-Bolyai Math. 58(1) (2013), 31-42. Zbl 1299.30067. MR3068812.

  3. W. G. Atshan, S. R. Kulkarni, Subclasses of meromorphic functions with positive coefficients defined by Ruscheweyh derivative -I, J. Rajasthan Acad. Phy. Sci. 6(2) (2007), 129-140. MR2332617(2008d:30013). Zbl 1182.30010.

  4. R. Bharathi, R. Parvatham, A. Swaminathan, On subclasses of uniformly convex functions and corresponding class of starlike functions, Tamkang J. Math. 28(1) (1997), 17-32. MR1457247(98e:30009). Zbl 0898.30010.

  5. J. Clunie, On meromorphic schlicht functions, J. London Math. Soc. 34 (1959), 215-216. MR0107009(21 #5737). Zbl 0087.07704.

  6. A. W. Goodman, Univalent functions and non-analytic curves, Proc. Amer. Math. Soc. 8 (1957), 598-601. MR0086879(19,260a). Zbl 0166.33002.

  7. A. W. Goodman, On uniformly convex functions, Ann. Pol. Math. 56(1) (1991), 87-92. MR1145573(93a:30009). Zbl 0744.30010.

  8. A. W. Goodman, On Uniformly starlike functions, J. of Math. Anal. and Appl. 155 (1991), 364-370. MR1097287(92i:30013). Zbl 0726.30013.

  9. O. P. Juneja, T. R. Reddy, Meromorphic starlike univalent functions with positivecoefficients, Ann. Univ. Maiiae Curie Sklodowska - Sect. A 39 (1985), 65-76. MR0997756(90d:30022). Zbl 0691.30011.

  10. N. Magesh, N. B. Gatti, S. Mayilvaganan, On certain class of meromorphic functions with positive and fixed second coefficients involving Liu-Srivastava linear operator, ISRN Math. Anal. 2012 (2012), Article ID 698307, 11 pages. MR2917333. Zbl 1241.30007.

  11. S. Mayilvaganan, N. Magesh, N. B. Gatti, On Certain Subclasses of Meromorphic Functions with Positive Coefficients associated with Liu-Srivastava Linear Operator, Int. J. of Pure and Applied Math. 113(13) (2017), 132 - 141.

  12. G. Murugusundarmoorthy, N. Magesh, Certain subclasses of starlike functions of complex order involving generalised hypergeometric functions, Int. J. Math. Math. Sci., Article ID 178605 (2010), 12 pages. MR2629589(2011c:30029). Zbl 1290.30014.

  13. Ch. Pommerenke, On meromorphic starlike functions, Pacfic J. Math. 13 (1963), 221-235. MR0150279(27 # 280). Zbl 0116.05701.

  14. F. Ronning, Uniformly convex functions and a corresponding class of starlike functions, Proc. Amer. Math. Soc. 118 (1993), 189-196. MR1128729(93f:30017). Zbl 0805.30012.

  15. F. Ronning, Integral representations of bounded starlike functions, Ann. Pol. Math. 60(3) (1995), 298-297. MR1316495(96b:30037). Zbl0818.30008.

  16. W. C. Royster, Meromorphic starlike multivalent functions, Trans. Amer. Math. Soc. 107 (1963), 300-308. MR0148895(26 # 6392). Zbl 0112.05101.

  17. St. Ruscheweyh, Neighbourhoods of univalent functions, Proc. Amer. Math. Soc. 81 (1981), 521-527. MR0601721(82c:30016). Zbl 0458.30008.

  18. H. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc. 51 (1975), 109-116. MR0369678(51#5910). Zbl 0311.30007.

  19. S. Sivasubramaniam, N. Magesh, M. Darus, A new subclass of meromorphic functions with positive and fixed second coefficients, Tamkang J. Math. 44 (3) (2013), 261 - 270. Zbl 1286.30023.

Bolineni Venkateswarlu
Department of Mathematics, GST, GITAM University,
Doddaballapur- 561 203, Bengaluru Rural, India.

Pinninti Thirupathi Reddy
Department of Mathematics, Kakatiya University,
Warangal- 506 009, Telangana, India.

Nekkanti Rani
Department of of Sciences and Humanities, PRIME College,
Modavalasa - 534 002, Visakhapatnam, A. P., India.